Works matching DE "FACTORIZATION of operators"
Results: 107
Yukawa's of light stringy states.
- Published in:
- Fortschritte der Physik / Progress of Physics, 2017, v. 65, n. 1, p. n/a, doi. 10.1002/prop.201600110
- By:
- Publication type:
- Article
SOLVABILITY OF MULTIPOINT DIFFERENTIAL OPERATORS OF FIRST ORDER.
- Published in:
- Electronic Journal of Differential Equations, 2015, v. 2015, p. 1
- By:
- Publication type:
- Article
Implementing an LU Factorization for the Embedded Network Simplex Algorithm.
- Published in:
- INFORMS Journal on Computing, 2004, v. 16, n. 2, p. 109, doi. 10.1287/ijoc.1040.0086
- By:
- Publication type:
- Article
97.02 Solutions to Φ (m) = k! and σ (n) = k!
- Published in:
- Mathematical Gazette, 2013, v. 97, n. 538, p. 110, doi. 10.1017/s0025557200005490
- By:
- Publication type:
- Article
Global L 2 -Boundedness Theorems for a Class of Fourier Integral Operators.
- Published in:
- Communications in Partial Differential Equations, 2006, v. 31, n. 4, p. 547, doi. 10.1080/03605300500455958
- By:
- Publication type:
- Article
ABUSES OF FACTOR SCORES.
- Published in:
- American Educational Research Journal, 1966, v. 3, n. 4, p. 297, doi. 10.3102/00028312003004297
- By:
- Publication type:
- Article
An RG -Factorization Approach for a BMAP/M/1 Generalized Processor-Sharing Queue.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 507, doi. 10.1081/STM-200056223
- By:
- Publication type:
- Article
Polynomial Factorization for Servers with Semi-Markovian Workload: Performance and Numerical Aspects of a Verified Solution Technique.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 643, doi. 10.1081/STM-200057136
- By:
- Publication type:
- Article
Shift Techniques and Canonical Factorizations in the Solution of M/G/1-Type Markov Chains.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 279, doi. 10.1081/STM-200056219
- By:
- Publication type:
- Article
Pricing of perpetual Bermudan options.
- Published in:
- Quantitative Finance, 2002, v. 2, n. 6, p. 432, doi. 10.1088/1469-7688/2/6/302
- By:
- Publication type:
- Article
OPTIMAL FILTRATION OF DETERMINISTIC INFORMATION IN MULTIVARIATE MEASURING ROUTE.
- Published in:
- Electronics & Control Systems, 2013, v. 3, n. 37, p. 11
- By:
- Publication type:
- Article
Exact formulas for the Hodrick-Prescott filter.
- Published in:
- Econometrics Journal, 2008, v. 11, n. 1, p. 209, doi. 10.1111/j.1368-423X.2008.00230.x
- By:
- Publication type:
- Article
A chain-scattering matrix approach to the H∞ output feedback control for state-delayed systems.
- Published in:
- International Journal of Control, 2004, v. 77, n. 16, p. 1373, doi. 10.1080/0020717042000297144
- By:
- Publication type:
- Article
Resultant properties of gcd of many polynomials and a factorization representation of gcd.
- Published in:
- International Journal of Control, 2003, v. 76, n. 16, p. 1666, doi. 10.1080/00207170310001628598
- By:
- Publication type:
- Article
THE SOLVABILITY AND PROPERTIES OF SOLUTIONS OF ONE WIENER-HOPF TYPE EQUATION IN THE SINGULAR CASE.
- Published in:
- Studia Universitatis Babeş-Bolyai, Mathematica, 2010, n. 2, p. 189
- By:
- Publication type:
- Article
Unitary couplings, scattering suboperators and regular factorizations of bounded operator‐valued functions III.
- Published in:
- Mathematische Nachrichten, 2018, v. 291, n. 13, p. 1941, doi. 10.1002/mana.201700285
- By:
- Publication type:
- Article
Speaker Recognition using Audio Spectrum Projection and Vector Quantization.
- Published in:
- International Journal of Simulation: Systems, Science & Technology, 2018, v. 19, n. 4, p. 11.1, doi. 10.5013/IJSSST.a.19.04.11
- By:
- Publication type:
- Article
BoostGAPFILL: improving the fidelity of metabolic network reconstructions through integrated constraint and pattern-based methods.
- Published in:
- Bioinformatics, 2017, v. 33, n. 4, p. 608, doi. 10.1093/bioinformatics/btw684
- By:
- Publication type:
- Article
HIGHER ORDER COHOMOLOGY OPERATIONS AND MINIMAL ATOMICITY.
- Published in:
- Homology, Homotopy & Applications, 2007, v. 9, n. 1, p. 1, doi. 10.4310/HHA.2007.v9.n1.a1
- By:
- Publication type:
- Article
Annotated listing of new books.
- Published in:
- 1998
- Publication type:
- Book Review
The Virtual Waiting Time for the Batch Arrival Queueing Systems.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 5, p. 1235, doi. 10.1081/SAP-200026456
- By:
- Publication type:
- Article
Learning Image Components for Object Recognition.
- Published in:
- Journal of Machine Learning Research, 2006, v. 7, n. 5, p. 793
- By:
- Publication type:
- Article
A Fast Algorithm for Equality-Constrained Quadratic Programming on the Alliant FX/8.
- Published in:
- Annals of Operations Research, 1988, v. 14, n. 1-4, p. 225, doi. 10.1007/BF02186482
- By:
- Publication type:
- Article
From Hermite to stationary subdivision schemes in one and several variables.
- Published in:
- Advances in Computational Mathematics, 2012, v. 36, n. 4, p. 547, doi. 10.1007/s10444-011-9190-7
- By:
- Publication type:
- Article
A NOTE ON QUASI-PERIODIC FACTORIZATIONS.
- Published in:
- International Journal of Algebra & Computation, 2008, v. 18, n. 3, p. 421, doi. 10.1142/S0218196708004512
- By:
- Publication type:
- Article
NONQUASI-PERIODIC FACTORIZATIONS FOR CERTAIN FINITE ABELIAN GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 4, p. 837, doi. 10.1142/S0218196707003822
- By:
- Publication type:
- Article
Imaginary powers of a Laguerre differential operator.
- Published in:
- Acta Mathematica Hungarica, 2009, v. 124, n. 4, p. 333, doi. 10.1007/s10474-009-8203-1
- By:
- Publication type:
- Article
Weak normality properties and factorizations of normality.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 1/2, p. 67, doi. 10.1007/s10474-006-0007-y
- By:
- Publication type:
- Article
Hidden Grassmann Structure in the XXZ Model.
- Published in:
- Communications in Mathematical Physics, 2007, v. 272, n. 1, p. 263, doi. 10.1007/s00220-007-0202-x
- By:
- Publication type:
- Article
Factorizations of one-generated $$ \mathfrak{X} $$-local formations.
- Published in:
- Siberian Mathematical Journal, 2009, v. 50, n. 3, p. 385, doi. 10.1007/s11202-009-0045-0
- By:
- Publication type:
- Article
On Factorization Components of the Sojourn Times for Semicontinuous Random Walks in a Strip.
- Published in:
- Siberian Mathematical Journal, 2003, v. 44, n. 4, p. 629, doi. 10.1023/A:1024780306152
- By:
- Publication type:
- Article
EMBEDDING OF Q<sub>p</sub> SPACES INTO TENT SPACES AND THE EXTENDED CESÀRO OPERATOR.
- Published in:
- Journal of Nonlinear & Variational Analysis, 2023, v. 7, n. 3, p. 421, doi. 10.23952/jnva.7.2023.3.07
- By:
- Publication type:
- Article
Factorizable Derivations and Ideals of Relations.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 3, p. 983, doi. 10.1080/00927870601117639
- By:
- Publication type:
- Article
Features of the block-element method in nonstationary problems.
- Published in:
- Doklady Physics, 2011, v. 56, n. 6, p. 338, doi. 10.1134/S1028335811060012
- By:
- Publication type:
- Article
Automorphism and pseudo-differential equations in the block-element method.
- Published in:
- Doklady Physics, 2011, v. 56, n. 6, p. 348, doi. 10.1134/S102833581106005X
- By:
- Publication type:
- Article
Controller and controllability canonical forms for discrete-time nonlinear systems.
- Published in:
- Proceedings of the Estonian Academy of Sciences, Physics, Mathematics, 2005, v. 54, n. 1, p. 55, doi. 10.3176/phys.math.2005.1.04
- By:
- Publication type:
- Article
Regge-cascade hadronisation.
- Published in:
- European Physical Journal C -- Particles & Fields, 2006, v. 48, n. 2, p. 579, doi. 10.1140/epjc/s10052-006-0040-6
- By:
- Publication type:
- Article
Constraining the unitarity triangle with B→ K<sup>*</sup>γ and B→ργ.
- Published in:
- European Physical Journal C -- Particles & Fields, 2004, v. 33, p. s262, doi. 10.1140/epjcd/s2003-03-128-y
- By:
- Publication type:
- Article
P<sub>5</sub>-FACTORIZATION OF CARTESIAN PRODUCT OF GRAPHS.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2014, v. 6, n. 2, p. -1, doi. 10.1142/S1793830914500190
- By:
- Publication type:
- Article
Quantum Hamiltonians and Prime Numbers.
- Published in:
- Modern Physics Letters A, 2003, v. 18, n. 18, p. 1205, doi. 10.1142/S0217732303011034
- By:
- Publication type:
- Article
The Power of Implicit Social Relation in Rating Prediction of Social Recommender Systems.
- Published in:
- PLoS ONE, 2016, v. 11, n. 5, p. 1, doi. 10.1371/journal.pone.0154848
- By:
- Publication type:
- Article
Games of Economic Survival with Discrete-and Continuous-Income Processes.
- Published in:
- Operations Research, 1972, v. 20, n. 1, p. 37, doi. 10.1287/opre.20.1.37
- By:
- Publication type:
- Article
2D vs. 3D Deformable Face Models: Representational Power, Construction, and Real-Time Fitting.
- Published in:
- International Journal of Computer Vision, 2007, v. 75, n. 1, p. 93, doi. 10.1007/s11263-007-0043-2
- By:
- Publication type:
- Article
Image-Based Modeling by Joint Segmentation.
- Published in:
- International Journal of Computer Vision, 2007, v. 75, n. 1, p. 135, doi. 10.1007/s11263-007-0044-1
- By:
- Publication type:
- Article
On Single-Sequence and Multi-Sequence Factorizations.
- Published in:
- International Journal of Computer Vision, 2006, v. 67, n. 3, p. 313, doi. 10.1007/s11263-006-5157-4
- By:
- Publication type:
- Article
Multilevel block factorizations in generalized hierarchical bases<FNR></FNR><FN>This article is a US Government work and is in the public domian in the USA </FN>.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 1/2, p. 105, doi. 10.1002/nla.314
- By:
- Publication type:
- Article
Sine transform based preconditioners for elliptic problems.
- Published in:
- Numerical Linear Algebra with Applications, 1997, v. 4, n. 5, p. 351, doi. 10.1002/(SICI)1099-1506(199709/10)4:5<351::AID-NLA103>3.0.CO;2-4
- By:
- Publication type:
- Article
Stability of Block LU Factorization.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 2, p. 173, doi. 10.1002/nla.1680020208
- By:
- Publication type:
- Article
A Simpler GMRES.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 6, p. 571, doi. 10.1002/nla.1680010605
- By:
- Publication type:
- Article
DRIC: a Dynamic Version of the RIC Method.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 6, p. 511, doi. 10.1002/nla.1680010602
- By:
- Publication type:
- Article